American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A16) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Scott A. Wolpert. Asymptotic relations among Fourier coefficients of automorphic eigenfunctions. Trans. Amer. Math. Soc. 356 (2004) 427-456. MR 2022706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Fernando Chamizo. Automorphic forms and differentiability properties. Trans. Amer. Math. Soc. 356 (2004) 1909-1935. MR 2031046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. Bourgain. On the dichotomy problem for tensor algebras . Trans. Amer. Math. Soc. 293 (1986) 793-798. MR 816324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. B. Twomey. On certain sums of Fourier-Stieltjes coefficients . Trans. Amer. Math. Soc. 280 (1983) 611-621. MR 716840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Časlav V. Stanojević. Tauberian conditions for $L\sp{1}$-convergence of Fourier series . Trans. Amer. Math. Soc. 271 (1982) 237-244. MR 648089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. Bojanić and Č. V. Stanojević. A class of $L\sp{1}$-convergence . Trans. Amer. Math. Soc. 269 (1982) 677-683. MR 637717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Otto Szász. Fourier series and mean moduli of continuity . Trans. Amer. Math. Soc. 42 (1937) 366-395. MR 1501927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Antoni Zygmund. Some points in the theory of trigonometric and power series . Trans. Amer. Math. Soc. 36 (1934) 586-617. MR 1501757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. H. Stone. A comparison of the series of Fourier and Birkhoff . Trans. Amer. Math. Soc. 28 (1926) 695-761. MR 1501372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dunham Jackson. On the approximate representation of an indefinite integral and the degree of convergence of related Fourier's series . Trans. Amer. Math. Soc. 14 (1913) 343-364. MR 1500952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] T. H. Gronwall. On a theorem of Fej\'er's and an analogon to Gibbs' phenomenon . Trans. Amer. Math. Soc. 13 (1912) 445-468. MR 1500928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1